Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 94, NWS Shreveport, LA

October 28, 2025Nacogdoches County, Rusk County, Shelby County, Texas

NWS Shreveport, LA issued this tornado warning at Oct 28, 2025, 4:03 PM CDT for Nacogdoches County, Rusk County, Shelby County, Texas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 28, 2025, 4:03 PM CDT (21:03 UTC)
Expired
Oct 28, 2025, 4:17 PM CDT
In force
14 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Nacogdoches County, TX, Rusk County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 93 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 28, 3:48 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

621 
WFUS54 KSHV 282103
TORSHV
TXC347-401-419-282130-
/O.NEW.KSHV.TO.W.0094.251028T2103Z-251028T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
403 PM CDT Tue Oct 28 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  North Central Nacogdoches County in eastern Texas...
  Northwestern Shelby County in eastern Texas...
  Southeastern Rusk County in northeastern Texas...

* Until 430 PM CDT.

* At 403 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located 9 miles north of Trawick, or 19 miles north of 
  Nacogdoches, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Timpson, Garrison, Mount Enterprise and Lawsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3184 9475 3194 9475 3197 9445 3198 9440
      3181 9438
TIME...MOT...LOC 2102Z 267DEG 35KT 3189 9471

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

53
2 follow-up statements
301 
WWUS54 KSHV 282111
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
411 PM CDT Tue Oct 28 2025

TXC347-401-419-282130-
/O.CON.KSHV.TO.W.0094.000000T0000Z-251028T2130Z/
Nacogdoches TX-Rusk TX-Shelby TX-
411 PM CDT Tue Oct 28 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR NORTH 
CENTRAL NACOGDOCHES, NORTHWESTERN SHELBY AND SOUTHEASTERN RUSK 
COUNTIES...

At 411 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 6 miles northwest of Garrison, or 17 miles north of 
Nacogdoches, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Timpson, Garrison and Lawsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3183 9468 3195 9465 3197 9445 3197 9443
      3198 9440 3181 9438
TIME...MOT...LOC 2103Z 276DEG 47KT 3188 9472

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

53
704 
WWUS54 KSHV 282117
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
417 PM CDT Tue Oct 28 2025

TXC347-401-419-282127-
/O.CAN.KSHV.TO.W.0094.000000T0000Z-251028T2130Z/
Nacogdoches TX-Rusk TX-Shelby TX-
417 PM CDT Tue Oct 28 2025

...TORNADO WARNING IS CANCELLED FOR NORTH CENTRAL NACOGDOCHES, 
NORTHWESTERN SHELBY AND SOUTHEASTERN RUSK COUNTIES...

The storm which prompted the warning has weakened below severe 
limits, and no longer appears capable of producing a tornado. 
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT Tuesday for a 
portion of northeast Texas.

&&

LAT...LON 3183 9468 3195 9465 3197 9445 3197 9443
      3198 9440 3181 9438
TIME...MOT...LOC 2111Z 276DEG 47KT 3186 9459

$$

53

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Oct 28, 1:41 PM CDT, 2 hours 22 minutes earlier. Its key messages:

  • Issued at 1235 PM CDT Tue Oct 28 2025
  • Rain returns to the area today ahead and along a cold front. Can't rule out an isolated strong to severe thunderstorm with this system.
  • A Wind Advisory is now in effect from 10PM tonight through 7PM Wednesday. Expect gusty winds near 20 mph, with gusts up to 35 mph.
  • The coolest airmass of the Fall season will move into the region behind the front, with dry and cool conditions continuing through the remainder of the week.
Area forecast discussion, Oct 28, 1:41 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
141 PM CDT Tue Oct 28 2025

...New DISCUSSION, AVIATION, SPOTTER INFORMATION STATEMENT...

.KEY MESSAGES...
Issued at 1235 PM CDT Tue Oct 28 2025

 - Rain returns to the area today ahead and along a cold front.
   Can't rule out an isolated strong to severe thunderstorm with
   this system.

 - A Wind Advisory is now in effect from 10PM tonight through 7PM
   Wednesday. Expect gusty winds near 20 mph, with gusts up to 35
   mph.

 - The coolest airmass of the Fall season will move into the
   region behind the front, with dry and cool conditions
   continuing through the remainder of the week.

&&

.DISCUSSION...
Issued at 1235 PM CDT Tue Oct 28 2025

A long-wave trough continues to dive southward across the Plains,
driving a cold front towards our region. Ahead of the front, a weak
short-wave disturbance has kicked off light rain showers across
our northern zones throughout the morning hours today. That
front is now located just east of the DFW metro area, and should
move into our forecast zones over the next hour or two. Short-term
progs continue to suggest a broken line of showers and
thunderstorms will rapidly develop just ahead of the front once in
moves into our area. These individual cells within the broken line
are expected to intensify across portions of East Texas as it they
get closer to the Louisiana border. We should see ML-CAPE values
approaching 2000 J/kg across portions of East Texas and adjacent
North & Central Louisiana, along with decent mid-level lapse
rates and good shear profiles. This has prompted The Storm
Prediction Center to increase to a Slight Risk for the previously
mentioned areas this afternoon. The primary risk will be large
hail, and possibly a tornado or two.

Behind the front, strong northwesterly winds will bring in our
coldest airmass of the Fall season. Highs on Wednesday will range
from the upper 50s in our northern zones, to the mid 60s in our
southern areas. A Wind Advisory has been issued areawide from 10PM
tonight through 7PM Wednesday, as we will see sustained northwesterly
winds near 20 mph, with gusts up to 35 mph. There is a chance
that the extreme northern sections of our SE Oklahoma and
Southwest Arkansas zones could see some light rain on Wednesday,
as the aforementioned trough closes off across the Lower
Mississippi Valley, sending some wrap around moisture and cloud
cover back over the area.

Winds should diminish as high pressure builds into the region
during the remainder of the work week. Expect mostly clear skies
and light winds, with morning lows dropping into the low to mid
40s on Thursday morning, and upper 30s to lower 40s on Halloween morning.
By Saturday, upper ridging will build across the SW CONUS, putting
our region in a deep northwesterly flow pattern aloft. Long-term
progs are suggesting a potent disturbance will move into the area
along the flow late Saturday into Sunday morning, bringing
another chance of rain to portions of the region. A cool front
will move into the area in wake of the disturbance, bringing a
return in dry conditions by the start of next week /20/

&&

.AVIATION...
(18Z TAFS)
Issued at 1235 PM CDT Tue Oct 28 2025

For the 28/18z TAFs...Persistant MVFR/IFR ceilings remain at several
sites at the top of the period. Showers and thunderstorms could
begin to impact KTYR and KTXK soon after 18z, with other sites
seeing impacts over the following several hours. As the cold front
moves to the southeast, areas behind the front will see a
northwesterly wind shift and an uptick in surface wind speeds.
Western sites could see 20+ kt winds with gusts of 30 kt possible
through the end of the period. Clouds will slowly clear out for many
sites overnight tonight and creep back in from the northeast by
midday tomorrow. /57/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1235 PM CDT Tue Oct 28 2025

Limited spotter activation may be requested this afternoon across
portions of East Texas, North & Central Louisiana, and South-
Central Arkansas. Even if activation is not locally requested,
any reports of hazardous weather to the National Weather Service
are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  51  62  48  66 /  10   0   0   0
MLU  49  60  48  65 /  70  10   0   0
DEQ  44  55  41  63 /  10  10   0   0
TXK  48  59  45  65 /  10   0   0   0
ELD  46  57  42  63 /  60  10   0   0
TYR  49  61  44  64 /   0   0   0   0
GGG  48  62  43  65 /   0   0   0   0
LFK  49  65  45  68 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory from 10 PM this evening to 7 PM CDT Wednesday for
     ARZ050-051-059>061-070>073.

LA...Wind Advisory from 10 PM this evening to 7 PM CDT Wednesday for
     LAZ001>006-010>014-017>022.

OK...Wind Advisory from 10 PM this evening to 7 PM CDT Wednesday for
     OKZ077.

TX...Wind Advisory from 10 PM this evening to 7 PM CDT Wednesday for
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

DISCUSSION...20
AVIATION...57

In the hours before

Special weather statement, Oct 28, 3:22 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
322 PM CDT Tue Oct 28 2025

TXZ136-137-149-150-282045-
Cherokee TX-Rusk TX-Smith TX-Gregg TX-
322 PM CDT Tue Oct 28 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN GREGG...
WESTERN RUSK...NORTH CENTRAL CHEROKEE AND SOUTHEASTERN SMITH
COUNTIES UNTIL 345 PM CDT...

At 322 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Kilgore to 7 miles north of New
Salem, or extending from near Kilgore to 13 miles southwest of
Henderson, moving east at 35 mph.

HAZARD...Wind gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Henderson, Kilgore, Overton, New London, Joinerville, Turnertown,
  Minden, Brachfield, Church Hill, Oak Hill, Monroe, Laird Hill,
  Chapman, Laneville, Stewart and Concord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3207 9512 3221 9500 3241 9499 3232 9459
      3213 9461 3194 9473
TIME...MOT...LOC 2022Z 280DEG 32KT 3235 9488 3220 9488 3203 9495

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

53
Special weather statement, Oct 28, 3:32 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
332 PM CDT Tue Oct 28 2025

TXZ149-152-282100-
Nacogdoches TX-Cherokee TX-
332 PM CDT Tue Oct 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NACOGDOCHES AND
EAST CENTRAL CHEROKEE COUNTIES UNTIL 4 PM CDT...

At 332 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles east of Alto, or 13 miles southeast of Rusk, moving east at 50
mph.

HAZARD...Wind gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Nacogdoches, Alto, Douglass, Appleby, Looneyville, Lilbert and
  Linwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3163 9512 3177 9508 3174 9456 3152 9461
TIME...MOT...LOC 2032Z 277DEG 43KT 3167 9499

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

57
Special weather statement, Oct 28, 3:43 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
343 PM CDT Tue Oct 28 2025

TXZ137-138-150-151-153-282130-
Gregg TX-Harrison TX-Panola TX-Rusk TX-Shelby TX-
343 PM CDT Tue Oct 28 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN GREGG...
SOUTHWESTERN HARRISON...PANOLA...CENTRAL RUSK AND NORTHWESTERN
SHELBY COUNTIES UNTIL 430 PM CDT...

At 343 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 7 miles southwest of Hallsville to over
Minden, or extending from 8 miles southeast of Longview to 9 miles
southeast of Henderson, moving east at 35 mph.

HAZARD...Wind gusts up to 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Longview, Henderson, Carthage, Tatum, Timpson, Beckville,
  Pinehill, Minden, Lakeport, Easton, Gary City, Fairplay, Chapman,
  Church Hill, Stewart, Dotson, Oak Hill, Chalk Hill, Darco and
  Monroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3208 9488 3227 9479 3249 9480 3240 9424
      3210 9419 3182 9436
TIME...MOT...LOC 2043Z 291DEG 30KT 3244 9467 3227 9464 3204 9472

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

53
Special weather statement, Oct 28, 3:45 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
345 PM CDT Tue Oct 28 2025

LAZ017-TXZ153-166-167-282115-
Sabine TX-San Augustine TX-Shelby TX-Sabine LA-
345 PM CDT Tue Oct 28 2025

...A STRONG THUNDERSTORM WILL IMPACT WESTERN SABINE PARISH AND
NORTHWESTERN SABINE...NORTHEASTERN SAN AUGUSTINE AND SOUTHEASTERN
SHELBY COUNTIES UNTIL 415 PM CDT...

At 345 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bland Lake, or 17 miles south of Center, moving east at 30 mph.

HAZARD...Wind gusts up to 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.

Locations impacted include...
  Milam, San Augustine, Patroon, Bland Lake, Sexton, Calgary and
  Toledo Bend Reservoir North.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3163 9418 3164 9418 3167 9379 3144 9380
      3151 9418
TIME...MOT...LOC 2044Z 272DEG 24KT 3157 9407

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

57
Special weather statement, Oct 28, 3:48 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
348 PM CDT Tue Oct 28 2025

TXZ150-152-282130-
Rusk TX-Nacogdoches TX-
348 PM CDT Tue Oct 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL NACOGDOCHES AND
SOUTHERN RUSK COUNTIES UNTIL 430 PM CDT...

At 348 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Sacul, or 18 miles south of Henderson, moving
east at 30 mph.

HAZARD...Wind gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Garrison, Cushing, Mount Enterprise, Glenfawn, Laneville,
  Lawsonville and Brachfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3183 9492 3208 9488 3189 9448 3187 9446
      3186 9446 3185 9445 3174 9457
TIME...MOT...LOC 2048Z 277DEG 24KT 3190 9483

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

53
Special weather statement, Oct 28, 4:00 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
400 PM CDT Tue Oct 28 2025

TXZ152-282130-
Nacogdoches TX-
400 PM CDT Tue Oct 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN NACOGDOCHES COUNTY
UNTIL 430 PM CDT...

At 400 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Douglass, or 7 miles west of Nacogdoches, moving east
at 35 mph.

HAZARD...Wind gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Nacogdoches, Melrose and Appleby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3159 9488 3172 9484 3173 9445 3151 9444
TIME...MOT...LOC 2100Z 276DEG 31KT 3165 9477

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

57

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 12:01 PM CDTWind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more31 hr
Oct 28, 1:48 PM CDTSpecial Weather StatementSHVWood27 min
Oct 28, 2:02 PM CDTSpecial Weather StatementSHVNacogdoches28 min
Oct 28, 2:32 PM CDTSevere Thunderstorm WarningSHVNacogdoches, San Augustine43 min
Oct 28, 2:38 PM CDTSpecial Weather StatementSHVGregg37 min
Oct 28, 3:02 PM CDTSpecial Weather StatementSHVGregg43 min
Oct 28, 3:15 PM CDTSpecial Weather StatementSHVSan Augustine30 min
Oct 28, 3:22 PM CDTSpecial Weather StatementSHVRusk23 min
Oct 28, 3:25 PM CDTTornado WarningSHVGregg, Rusk16 min
Oct 28, 3:32 PM CDTSpecial Weather StatementSHVNacogdoches28 min
Oct 28, 3:43 PM CDTSpecial Weather StatementSHVPanola, Rusk47 min
Oct 28, 3:45 PM CDTSpecial Weather StatementSHVSan Augustine30 min
Oct 28, 3:48 PM CDTSpecial Weather StatementSHVRusk42 min
Oct 28, 3:50 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk40 min
Oct 28, 4:00 PM CDTSpecial Weather StatementSHVNacogdoches30 min
Oct 28, 4:12 PM CDTSevere Thunderstorm WarningSHVNacogdoches, San Augustine, Shelby42 min
Oct 28, 4:18 PM CDTSevere Thunderstorm WarningSHVSabine21 min
Oct 28, 4:19 PM CDTSevere Thunderstorm WarningSHVPanola, Shelby34 min
Oct 28, 4:33 PM CDTSpecial Weather StatementSHVPanola42 min
Oct 28, 4:36 PM CDTSpecial Weather StatementSHVAngelina39 min
Oct 28, 4:38 PM CDTSevere Thunderstorm WarningSHVSabine41 min
Oct 28, 4:49 PM CDTSpecial Weather StatementSHVShelby26 min
Oct 28, 5:01 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Sabine, San Augustine44 min
Oct 28, 5:47 PM CDTSpecial Weather StatementSHVSabine43 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.